# SDR CALA2017071402240

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 54,731 hours, 19,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR LEFT SIDE RETAINING CLIP DOES NOT FREELY ACCEPT GIRT BAR. REMOVED DEBRIS FROM LATCH, OPS CKS GREAT.
